U.S. doctors online nowAsk doctors free
A 36-year-old member asked:

Help! can antibiotics make you high?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 57 years experience
Unlikely: What antibiotics are you asking about, where did you get them and what are you taking them for? Cannot imagine antibiotics making one "high", but then again do not know what you mean by "high".

Similar questions

A 35-year-old member asked:

Help! can antibiotics make you drowsy?

1 doctor answer1 doctor weighed in
Dr. Ryan Phasouk
Family Medicine 19 years experience
Possibly: Some antibiotics can cause patients to become dizzy or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery.
A 40-year-old member asked:

Help! can antibiotics make you dizzy?

1 doctor answer1 doctor weighed in
Dr. Ryan Phasouk
Family Medicine 19 years experience
Possibly: Some antibiotics can cause patients to become dizzy or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery.
A 50-year-old member asked:

Help! can antibiotics make you feel lethargic?

1 doctor answer4 doctors weighed in
Dr. Ryan Phasouk
Family Medicine 19 years experience
Possibly: Some antibiotics can cause patients to become dizzy, fatigued or drowsy while taking them. Please check the side effect pamphlet accompanying your prescription. Always see how you feel while on any medication before you decide to operate any heavy machinery.
Last updated Nov 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.